# SDR ASAA2017071421383

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 17,960 hours, 5,902 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24301
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420001, FOUND DAMAGE TO SHIELDING OF MW0325 WIRE HARNESS. ACFT GROUNDED.  REMOVED AND REPLACED THE WIRE HARNESS IAW MM 26-11-02-400-802, OPS NORMAL IAW AMM 26-11-00-710-801.
